# SDR DXTA2024092300610

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- System (JASC): 3240 · Landing Gear Brake System
- Part: Powerpack
- Part number: MP50B1
- Part serial: 5319
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI TO RAMP, NORMAL AC BRAKES FAILED AND AC STRUCK THE BUILDING.   REMOVED ANTI-SKID MOTOR AND REPLACED WITH A OVERHAULED UNIT IAW CESSNA 560XL/XLS MM 32-44-00. REMOVED ANTI-SKID PUMP ASSEMBLY AND COUPLING AND ALSO REPLACED WITH NEW IAW CESSNA 560XL/XLS MM 32-44-00. REMOVED & REPLACED RELAY 1<2067 IN J BOX IAW CE-560XL MM 24-50-03, REMOVED & REPLACED POWER BRAKES CIRCUIT BREAKER IAW CE-560XL MM 24-50-02.OPS, LEAKS, TAXI AND BREAK CHECKS GOOD.
